# SDR SWAA2019111138732

- Difficulty date: November 4, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 57,415 hours, 33,735 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 148A0933
- Condition: Corroded
- Location: Bs 1016 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SLICE ANGLE CORRODED AT BS. 1016, BETWEEN LBL 6 TO RBL 6.       / R&R SPLICE ANGLE IAW DWG & SRM.
